# SDR DALA2025062004655

- Difficulty date: June 16, 2025
- Submitted: June 20, 2025
- Operation: Air carrier
- Aircraft: N1605
- Make and model: Boeing 767332
- Aircraft serial: 30198
- Aircraft time: 110,760 hours, 15,747 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Fod
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: C
- Precautionary procedure: K

## Discrepancy

SHIP 1605 1 DOOR WOULD NOT ARM. CORRECTIVE ACTION: REMOVED DEBRIS UNDER 1L DOOR. PERF OPER. TEST ON 1L DOOR PER B767-300 AMM 52-11. (7441992).
